# SDR SWAA2017061214253

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 38,001 hours, 19,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Discolored
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR LIGHT LENS DISCOLORED.  R&R LENS IAW AMM.
